DOI 10.1007/s12328-024-01961-8
Long-term endoscopic change of gastric polyp associated with administration of vonoprazan.
Аннотация
Vonoprazan (VPZ) has been available in Japan since 2015. Endoscopic features of proton-pump inhibitor (PPI)-related gastric mucosal changes, including fundic gland and hyperplastic polyps, have been observed. However, the relationship between gastric polyps and VPZ remains unclear. A 65-year-old man with reflux esophagitis-associated symptoms refractory to PPI was referred to our hospital. VPZ (20 mg) was administered for 3 weeks, which proved effective. Afterward, VPZ dose was reduced to 10 mg; the reflux symptoms worsened, and 20 mg VPZ was restarted. Afterward, esophagogastroduodenoscopy (EGD) revealed a gradually enlarging gastric polyp in the cardia. After 5 years of VPZ administration, the patient developed a reddish polyp (approximately 10 mm) with a whitish substance in the cardia. Based on the clinical course, the polyp was considered to have enlarged because of the long-term VPZ administration. After being informed of the endoscopic findings, the patient decided to discontinue VPZ. One year after VPZ discontinuation, EGD revealed a shrunken polyp (5 mm). Long-term acid suppression causes hypergastrinemia, which may lead to gastric mucosal changes, including gastric polyps. There are few case reports of a decrease in the number and size of gastric polyps after VPZ discontinuation. Hence, some VPZ-induced endoscopic changes may be reversible.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.